# SDR SIMA20220714001

- Difficulty date: July 14, 2022
- Submitted: July 16, 2022
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145101
- Aircraft time: 49,546 hours, 45,737 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Efis
- Condition: Inoperative
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 8,000 FT AURAL WARNING CAUTION CAME, IT WAS THE LANDING GEAR TOO LOW TERRAIN, PULL UP. THE RA WAS SHOWING 30 FT. THE FAILURE LASTED FOR ABOUT 5 SECONDS. DID A RA TEST, THE CAT 2 AMBER ANNUNCIATOR DID NOT SHOW EITHER-C/A-MOVED RA ANTENNAS TO BLANKING PLATE POSITIONS ON AFT WING TO FUSELAGE FAIRING IAW ETD2022-145-023246. SYSTEM OCK GOOD IAW EMB 145 AMM 34-31-00 SEE NRWC 619-ABI-05042 FOR DETAILS
